# SDR FDEA201011094292

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Misaligned
- Location: Lt Wing Te Flap
- Component: Carriage
- Component part number: A5794253900400
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT WING NR4 FLAP TRACK FRONT CARRIAGE UPPER SHIM MIGRATED IAW EA6-2750-141649 REPAIR ACCOMPLISHED.  REPAIR CLASSIFIED AS MINOR.
